# SDR MWEA010156

- Difficulty date: February 13, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48071
- Aircraft time: 35,902 hours, 39,043 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 9957485511
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER SIDE OF RUDDER HAS FOUR DENTS ON SKIN.  MAINTENANCE INSTALLED REPAIR DOUBLER.
